# SDR XN0A1332

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 46,177 hours, 34,885 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Indicator
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FCPI INDICATOR, ELEVATOR STUCK IN 15 DEGREE.  REMOVED AND REPLACED FCPI (FLIGHT CONTROL POSITION INDICATOR FOR ELEVATOR), OPS CHECKS GOOD IAW A300 AMM CHAPTER 27-35-00.
